Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Singular quadratic functionals
HTML articles powered by AMS MathViewer

by Marston Morse and Walter Leighton PDF
Trans. Amer. Math. Soc. 40 (1936), 252-286 Request permission
  • Ludwig Bieberbach, Theorie der Differentialgleichungen, 3rd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 6, Springer-Verlag, Berlin-New York, 1979 (German). MR 635445
  • George D. Birkhoff, A simplified treatment of the regular singular point, Trans. Amer. Math. Soc. 11 (1910), no. 2, 199–202. MR 1500860, DOI 10.1090/S0002-9947-1910-1500860-4
  • Bôcher, Maxime. Leçons sur les méthodes de Sturm, Paris, Gauthier-Villars, 1917. Hardy, G. H., Littlewood, J. E., Pólya, G. Inequalities, Cambridge, University Press, 1934. Kemble, E. C. Note on the Sturm-Liouville eigenvalue-eigenfunction problem with singular end-points, Proceedings of the National Academy of Sciences, vol. 19 (1933), pp. 710-714. de la Vallée Poussin, Ch.-J. Analyse Infinitésimale, Tome I, Louvain, 1914.
  • Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874, DOI 10.1090/coll/018
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 49R50, 58E30
  • Retrieve articles in all journals with MSC: 49R50, 58E30
Additional Information
  • © Copyright 1936 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 40 (1936), 252-286
  • MSC: Primary 49R50; Secondary 58E30
  • DOI:
  • MathSciNet review: 1501873